# SDR UIEA2020040800718

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,024 hours, 17,507 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START. REACHED 17% AND WOULD SHUT DOWN.( PERFORMED APU BITE PROCEDURE IAW FIM 49-11-00. FOUND FAULT "AC START CIRCUIT". FOLLOWED TS FIM TO BOX 23. REMOVED AND REPLACED RELAY K197 PER WDM 49-41-11. OPS CHECKED GOOD. APU OPERATIONAL. )
